# SDR 08FDEA04230

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 57,514 hours, 11,472 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 50797867
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY EXIT HATCH, SEAL RETAINERS, TWO RETAINERS CRACKED REPLACED LOWER AFT AND LOWER FWD SEAL RETAINERS ON LT FWD EMERGENCY EXIT HATCH REF DWG 50-7978 AND SRM 51-30-2 THIS IS CLASSIFIED AS A MINOR REPAIR.
